# SDR UALA2011070703391

- Difficulty date: July 7, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 58,186 hours, 21,755 cycles
- Engine: Iae V2527A5
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 10367
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION ISSUE, RTFL.  DUE TO REPEATED FAULTS OF THE CABIN PRESSURIZATION SYSTEM AND THE MOST RECENT EXCESSIVE CABIN PRESSURE WRITEUP, PLEASE ACCOMPLISH THE FOLLOWING.  IAW TSM REPLACE BOTH CABIN PRESSURE CONTROLLERS (11HL, 12HL) IAW AMM AND REPLACE THE OUTFLOW VALVE (10HL) IAW AMM.  DURING REPLACEMENT PLEASE INSPECT ALL CONNECTORS AND BENCH PLUG WIRES FOR SECURITY TO ENSURE THAT NO PINS ARE PUSHED OUT.  PLEASE REPORT FINDINGS TO SAMC...OPBLM. REPLACED BOTH PRESSURE CONTROLLERS AND OUTFLOW VALVE. ALL OPS OKAY. CKECKED ALL PLUGS AND BENCH LUGS, NO DEFECTS NOTED.
